High Wind, Union County
- When
- April 29, 10:00 AM MST to 10:05 AM MST
- Where
- Union County forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
Gust to 59mph reported at Clayton.
The final blast of strong winds impacted the northeast plains of New Mexico as a strong back door frontal boundary shifted south across the area. The strongest winds impacted Union County where gusts up to 59 mph were reported.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
The final blast of strong winds impacted the northeast plains of New Mexico as a strong back door frontal boundary shifted south across the area. The strongest winds impacted Union County where gusts up to 59 mph were reported. Areas of blowing dust once again impacted the region all the way south to Tucumcari, Clovis, and Roswell well into the overnight hours. This was the fourth and final day of long duration strong winds for the region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Apr 29, 4:55 AM MST, 5 hours 5 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 AM MDT TUE APR 29 2014 .AVIATION... 12Z TAF CYCLE STRONG N WINDS WILL IMPACT NE NM AND THE FAR E CENTRAL PLAINS TODAY AS A COLD FRONT PLUNGES SOUTHWARD. GUSTS SHOULD REACH 35 TO 50 KT N OF PORTALES TO THE CO BORDER. ELSEWHERE WINDS WILL BE MUCH WEAKER THAN THE PAST 3 DAYS...THOUGH GUSTY WINDS ARE LIKELY TO REDEVELOP NW OF KABQ TO THE FOUR CORNERS. THERE COULD BE A FEW RAIN AND SNOW SHOWERS WITH MT TOP OBSCURATIONS IN THE N MTS TODAY AND TONIGHT DUE TO MOISTURE AND WEAK PERTURBATIONS WRAPPING AROUND A HUGE UPPER LOW OVER THE GREAT PLAINS. MOS IS SLOW TO REFLECT THIS...BUT BOUNDARY LAYER WIND PROGS SUGGEST ANOTHER GUSTY FRONTAL PUSH OUT OF THE N AND NE ACROSS THE NE HIGHLANDS AND EASTERN PLAINS TONIGHT. 44 && .PREV DISCUSSION...318 AM MDT TUE APR 29 2014... .SYNOPSIS... A LARGE STORM CENTER SITTING OVER THE UPPER MIDWEST WILL CIRCULATE TURBULENT NORTHERLY WINDS ACROSS NEW MEXICO THROUGH THE UPCOMING WORK WEEK...KEEPING TEMPERATURES COOL FOR THE LAST DAYS OF APRIL INTO EARLY MAY. A FAST MOVING SOUTHBOUND WEATHER DISTURBANCE WILL SPREAD SHOWERS WITH HIGH COUNTRY SNOW ACROSS NEW MEXICO WEDNESDAY NIGHT AND THURSDAY...WITH CLEARING SKIES AND THE FIRST SIGNS OF A WARMING TREND SHOWING UP ON FRIDAY. A RIDGE BUILDING NORTHWARD AND DRIFTING EASTWARD ACROSS THE STATE WILL HELP TEMPERATURES WARM BACK ABOVE EARLY MAY NORMALS. && .DISCUSSION... CURRENTLY...SPRAWLING CLOSED LOW CENTERED ON SOUTHERN IOWA CIRCULATING TURBULENT AND BLUSTERY NORTH TO NORTHWEST WINDS ALOFT OVER NEW MEXICO. DEEP ASSOCIATED SURFACE LOW NEAR OMAHA EXTENDING TROUGH SOUTH AND WEST DEEP INTO THE HEART OF TEXAS...AND SUFFICIENT TIGHTNESS TO THE SURFACE PRESSURE GRADIENT ON THE MARGINS IN NEW MEXICO TO SET UP ANOTHER WINDY DAY TODAY NEAR THE TEXAS AND OKLAHOMA STATE LINES. AS WIND SPEEDS DROPPED OFF AROUND MIDNIGHT...TEMPERATURES STARTING A DOWNWARD TREND...WITH FREEZES AND HARD FREEZES STILL WITHIN REACH FOR MANY SPOTS IN NORTHERN AND CENTRAL NEW MEXICO. MODELS...IN REASONABLE AGREEMENT ON THE NEW MEXICO STORY THROUGH MONDAY NIGHT NEXT WEEK...WITH DIFFERENCES IN UPSTREAM PATTERN EVOLUTION AND FEATURE PLACEMENT SHOWING UP FROM TUESDAY ONWARD. CLOSED LOW OVER IOWA WILL DRIFT ONLY A SHORT WAY NORTH INTO CENTRAL MINNESOTA BY WEDNESDAY MORNING...AS SHORTWAVE AMPLIFIES FROM THE CLOSED LOW TO THE GRAND CANYON IN NORTHERN ARIZONA...AND THIS FEATURE CIRCULATES SOUTHWARD SLOWLY ACROSS NEW MEXICO THROUGH THURSDAY NIGHT. AS CLOSED LOW SHIFTS OVER THE CANADIAN SHIELD FROM THE CANADIAN ROCKIES EASTWARD ACROSS THE SASKATCHEWAN AND MANITOBA PRAIRIES AND LOWER ARCTIC TO THE ST LAWRENCE RIVER AND WESTERN QUEBEC...TROUGH AXIS WILL EXTEND SOUTH AND WEST ACROSS SOUTHERN NEW MEXICO TO CENTRAL BAJA CALIFORNIA. UPSTREAM RIDGE BUILDING FROM THE SOUTHERN CALIFORNIA COAST NORTHWARD TO WESTERN CANADA WILL KEEP NORTHERLY FLOW FLOWING ACROSS NEW MEXICO HEADING INTO THE WEEKEND. RIDGE WILL COLLAPSE IN PLACE AND PLACE NEW MEXICO IN INCREASINGLY ZONAL FLOW FOR THE WEEKEND...AS NEXT NORTH PACIFIC STORM COILS UP OFF VANCOUVER ISLAND...AND SLAMS INTO THE PACIFIC NORTHWEST BY LATE IN THE WEEKEND. FLOW OVER NEW MEXICO WILL BACK THROUGH ZONAL TO SOUTHWEST BY MONDAY MORNING. MODELS DIFFERING FOR TUESDAY...AS EUROPEAN ECMWF KEEPS FLOW PROGRESSIVE AND CLOSER TO ZONAL...MOVING A FEW QUICK BLIPS ACROSS THE STATE THROUGH MIDWEEK. DOMESTIC GFS COLLEAGUES PREFER INSTEAD AN AMPLIFIED WEST COAST TROUGH...WITH MUCH SLOWER EASTWARD MOVEMENT...THAT BUILDS CLOSED LOW OFF SAN FRANCISCO AND BECOMES THE TROUGH THAT NEVER ARRIVES THROUGH THE END OF THE RUN. WILL SIDE WITH COLLEAGUES AT WPC AND OPT FOR AN ECMWF TILT TO OUTER PERIODS OF THE FORECAST...WITH BETTER RUN TO RUN CONTINUITY ON THE BASIC STORY...AND AVOIDING THE GFS TENDENCY TO FORM CLOSED LOWS OVER THE WEST WITH EACH APPROACHING SYSTEM. FOR TODAY...MORE WIND AND BLOWING DUST ON TAP FOR TODAY...PARTICULARLY OVER THE NORTHEAST QUADRANT OF THE STATE...AND SOUTHWARD ALONG THE TEXAS LINE. VIGOROUS AND BLUSTERY NORTH TO NORTHWEST FLOW ALOFT COMBINED WITH A TIGHT SURFACE PRESSURE GRADIENT ABOUT STORM SYSTEM IN THE UPPER MIDWEST WILL VEER WINDS NORTHERLY AT THE SURFACE...AND BOOST SPEEDS TO WARNING THRESHOLDS OVER THE EXTREME NORTHEAST...AND TO ADVISORY SPEEDS ON THE MARGINS TO THE WEST AND SOUTH. WITH WIND WILL COME BLOWING DUST...NOTING HOWEVER THAT VIZ DROPS TO 4SM AT CLOVIS IN DUST WAS THE LOWEST REPORTED FOR YESTERDAY. WILL HOLD OFF ON ANY BLOWING DUST HEADLINES FOR NOW...BUT RETAIN BROAD AREAS OF BLOWING DUST IN THE FORECAST. SHOWER COVERAGE WITH HIGH COUNTRY SNOW ACCUMULATIONS WILL BE ON THROUGH TONIGHT...WITH SANGRE DE CRISTO SUMMITS AND SAN JUAN HIGH SPOTS NEAR THE COLORADO BORDER BEST CANDIDATES FOR SOME ACCUMULATION. FOR TONIGHT...ANOTHER EXPOSURE TO HARD FREEZE POSSIBILITIES FOR THE NORTHWEST PLATEAU...AND ALONG THE I 25 CORRIDOR FROM GLORIETA NORTHWARD...AND OVER THE EASTERN SLOPES AND ADJACENT SLOPES OF THE CENTRAL MOUNTAIN CHAIN. FOR WEDNESDAY...SHORTWAVE AMPLIFYING IN BIG CIRCULATION FROM CLOSED LOW OVER MINNESOTA BACK TO THE GRAND CANYON...AND THIS FEATURE WILL AMPLIFY AND DRIFT SOUTH THROUGH WEDNESDAY NIGHT. WITH TEMPERATURES STILL RUNNING 10 TO 20 DEGREES BELOW LATE APRIL NORMALS...SHOWERS OVER THE NORTHERN MOUNTAINS...AND ADJACENT NORTHEAST HIGHLANDS AND PLAINS WILL EXPAND RAPIDLY ACROSS ALL OF CENTRAL AND EASTERN NEW MEXICO WEDNESDAY NIGHT. SNOWS ACROSS THE SANGRE DE CRISTOS COULD PILE UP ABOVE WINTER WARNING THRESHOLDS...AND WOULD EXPECT THIS WOULD BE A GOOD CANDIDATE FOR A WINTER STORM WATCH ACROSS THE UPCOMING DAY SHIFT. NEIGHBORING ADVISORIES ALSO LOOK LIKELY...AS SNOW COVERAGE EXPANDS EAST ACROSS UNION COUNTY...AND SOUTHWARD ALONG THE SANGRE DE CRISTOS...AND THE CENTRAL MOUNTAINS AND ADJACENT EASTERN SLOPES. LOWER IN ELEVATION...RAIN SHOWERS OVER NORTHERN NEW MEXICO WILL EXPAND AS FAR WEST AS THE CONTINENTAL DIVIDE...AND SHOW UP OVER THE REMAINDER OF THE CENTRAL AND EAST OUTSIDE OF THE SNOW COVERAGE. SOME MODERATION OF OVERNIGHT TEMPERATURES WILL HELP LIMIT THE FREEZE AND HARD FREEZE COVERAGE. IMPROVEMENT WILL SHOW UP IN WIND SPEEDS...WHICH WILL REMAIN BLUSTERY OUT OF THE NORTH ALONG THE TEXAS BORDER TO THE EAST...AND NEAR THE FOUR CORNERS UNDER THE AMPLIFYING SHORTWAVE AND ASSOCIATED SOUTHBOUND COLD FRONT. FOR THURSDAY...SHORTWAVE ADVANCED SOUTHWARD TO LINE FROM CLAYTON TO THE BOOT HEEL...AS ASSOCIATED SURFACE LOW DEEPENS OVER NORTHERN SONORA. LAST OF THE EASTERN AND CENTRAL SHOWERS WILL TAPER OFF DURING THE DAY...WIT SOME LINGERING SNOW SHOWERS OVER THE SANGRE DE CRISTO AND SAN JUAN MOUNTAIN PEAKS...AS BREEZES EASE OVER THE NORTHEAST AND EXTREME EAST. TEMPERATURES REMAINING 10 TO 20 DEGREES ON THE COLD SIDE OF NORMAL FOR THE FIRST OF MAY. CLEARING SKIES HEADING INTO THURSDAY EVENING...AND EXPECTING ANOTHER BUT MORE CONFINED ROUND OF FREEZE PRODUCTS FOR THURSDAY NIGHT OVER THE USUAL NORTHERN AND CENTRAL SPOTS. FOR FRIDAY...NORTHERLY FLOW ALOFT EASING AS MASSIVE LOW OVER THE GREAT LAKES ROLLS UP INTO CANADA...AND SURFACE PRESSURE GRADIENT WEAKENS ACROSS NEW MEXICO. LONG ANTICIPATED WARM UP WILL START IN EARNEST FRIDAY...WITH TEMPERATURES RETURNING TO WITHIN A FEW DEGREES OF EARLY MAY NORMALS. WITH SLACKENING SURFACE PRESSURE GRADIENT...WIND SPEEDS WILL REMAIN MODEST OUT OF THE WEST AND NORTHWEST. OUTLOOK...WEEKEND THROUGH MONDAY...BIG WEEKEND WARM UP WILL PUSH DAYTIME HIGHS TO DOUBLE DIGITS ABOVE EARLY MAY NORMALS FOR THE EXTREME EAST ON SUNDAY AFTERNOON...WITH TEMPERATURE TRENDS LEVELING OFF ON MONDAY IN AN OTHERWISE DRY PERIOD UNDER HIGH HAZY CLOUDS. APPROACHING TROUGH OFF THE WEST COAST...AND TIGHTENING SURFACE PRESSURE GRADIENT ABOUT SURFACE LOW DEEPENING OVER THE CENTRAL PLAINS STATES...WILL BOOST WEST TO SOUTHWEST WIND SPEEDS SUNDAY AND MONDAY...WITH ADVISORY LEVEL WINDS ALREADY SHOWING UP ON THE EAST SLOPES AND ADJACENT PLAINS OF THE SANGRE DE CRISTO RANGE AND CENTRAL MOUNTAIN CHAIN. WARMTH...WINDS...AND DRY CONDITIONS FOR SUNDAY AND MONDAY MAY RETURN THE WEATHER PROBLEM BACK TO THE FIRE WEATHER DESK AS NEXT WORK WEEK GETS UNDERWAY. SHY && .FIRE WEATHER... BELOW NORMAL TEMPERATURES ARE EXPECTED TO PERSIST FOR THE REMAINDER OF THE WORK WEEK UNDER PERSISTENT NORTH TO NORTHWEST FLOW ALOFT AND THREE MORE SOUTHBOUND COLD FRONTS. THE FRONTS WILL BE MOST PRONOUNCED ON THE PLAINS WITH THE STRONGEST PUSH TODAY...A SOMEWHAT WEAKER PUSH TONIGHT...AND ANOTHER ONE WEDNESDAY NIGHT. TODAYS BACK DOOR COLD FRONT SHOULD PRODUCE GUSTS FROM 45 TO AROUND 60 MPH FROM CLOVIS NORTHWARD ALONG THE EASTERN BORDER OF NM. THE STRONGEST GUSTS SHOULD OCCUR AROUND CLAYTON FROM MID MORNING THROUGH MID DAY. SIGNIFICANT BLOWING DUST WILL PROBABLY DEVELOP WITH THIS FLOW OUT OF CO. ELSEWHERE...TODAY WILL BE LESS WINDY THAN THE PAST THREE. PERSISTENT COLD AIR ADVECTION SHOULD HOLD TEMPERATURES AROUND 11 TO 18 DEGREES BELOW NORMAL. WEAKER PERTURBATIONS WRAPPING AROUND A HUGE LOW PRESSURE SYSTEM OVER THE UPPER GREAT PLAINS COULD PRODUCE A FEW LIGHT RAIN AND SNOW SHOWERS OVER THE NORTHERN MOUNTAINS TODAY THROUGH WEDNESDAY. THEN A MORE PRONOUNCED UPPER TROUGH IS PROGGED TO DROP SOUTHWARD OVER NM WEDNESDAY NIGHT. THIS SYSTEM MAY FORM A CLOSED LOW OVER THE NM BOOT HEEL BY THURSDAY MORNING...WHICH WOULD BE DEEPER THAN PREVIOUSLY PROJECTED. HOWEVER...RECENT MODEL RUNS DECREASED THE QPF WITH THE SYSTEM. THE NORTHERN MOUNTAINS SHOULD BE FAVORED FOR SOME WETTING PRECIPITATION...AND POSSIBLY THE ADJACENT NE HIGHLANDS IF THE LOW LEVEL UP SLOPE FLOW COMES WITH ENOUGH LEVEL MOISTURE. SOME OF THIS PRECIPITATION COULD LINGER ALONG THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN INTO THURSDAY. THE WEATHER PATTERN SHOULD SHIFT THIS WEEKEND. AN UPPER LEVEL RIDGE OF HIGH PRESSURE THAT HAS BEEN ON THE WEST COAST WILL WEAKEN AND SAG SOUTHEASTWARD OVER NM SATURDAY...ALLOWING TEMPERATURES TO CLIMB ABOVE NORMAL AREA WIDE FOR THE FIRST TIME ALL WEEK. TEMPERATURES AND WINDS SHOULD THEN CONTINUE TO INCREASE INTO EARLY NEXT WEEK AS ZONAL FLOW ALOFT...THEN PERHAPS SOUTHWESTERLY FLOW ALOFT...DEVELOP AHEAD OF AN UPPER TROUGH THAT MAY DIG INTO THE GREAT BASIN. GFS AND ECMWF ARE AT ODDS ON IF AND HOW DEEP THIS UPPER TROUGH WILL DEVELOP...BUT EVEN ZONAL FLOW ALOFT SHOULD RESULT IN A PRONOUNCED LEE TROUGH WITH STRONGER SURFACE WINDS AND FIRE WEATHER CONCERNS...AT LEAST ACROSS EASTERN AREAS. 44 && .ABQ WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES...NMZ518-519-521-524-531-533-535-539. WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ527-531-534-535. FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ519-524-530>533. HIGH WIND WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ530. HARD FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES...NMZ501-517-522-523-528>530. HARD FREEZE WARNING UNTIL 9 AM MDT THIS MORNING FOR THE FOLLOWING ZONES...NMZ501-517-518-522-523-528-529. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 545 AM MDT TUE APR 29 2014 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 545 AM MDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS DEVELOPING THIS MORNING OVER NORTHEAST NEW MEXICO WILL CONTINUE THROUGH THE AFTERNOON AND INTO EARLY EVENING. ACROSS EASTERN AND CENTRAL NEW MEXICO...AND OVER THE NORTHWEST PLATEAU...MORNING TEMPERATURES RISING ABOVE FREEZING WILL FALL BELOW FREEZING AFTER MIDNIGHT TONIGHT...AND REMAIN BELOW FREEZING THROUGH SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW OVER THE SANGRE DE CRISTO AND NORTHERN MOUNTAIN SUMMITS WILL EXPAND RAPIDLY ACROSS THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...AND SOUTHWARD ALONG THE SUMMITS AND EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. EXPECT HEAVIEST AMOUNTS OVER THE SANGRE DE CRISTO MOUNTAINS THROUGH THURSDAY MORNING. GUSTY WINDS AND DRY CONDITIONS WILL BE FAVORABLE FOR CRITICAL FIRE WEATHER ACROSS PORTIONS OF EASTERN NEW MEXICO SUNDAY AFTERNOON...WITH CRITICAL CONDITIONS EXPANDING INTO THE RIO GRANDE VALLEY AND THE NORTHWEST HIGHLANDS ON MONDAY AFTERNOON. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED WIND SPEEDS...OBSERVED WIND IMPACTS...AND POOR VISIBILITIES IN BLOWING DUST THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
905 AM MDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM NON-TSTM WND GST 13 SE TOLAR 34.30N 103.80W
04/28/2014 M62 MPH ROOSEVELT NM AWOS
K4MR AWOS.
0253 PM HIGH SUST WINDS 1 SSE CLINES CORNERS 35.00N 105.66W
04/28/2014 M44 MPH TORRANCE NM ASOS
KCQC ASOS.
0313 PM NON-TSTM WND GST 1 SSE CLINES CORNERS 35.00N 105.66W
04/28/2014 M63 MPH TORRANCE NM ASOS
KCQC ASOS.
0319 PM NON-TSTM WND GST 1 N CANNON AFB 34.39N 103.31W
04/28/2014 M60 MPH CURRY NM ASOS
KCVS ASOS.
0353 PM HIGH SUST WINDS 6 NE LAS VEGAS 35.66N 105.14W
04/28/2014 M40 MPH SAN MIGUEL NM ASOS
KLVS ASOS.
0440 PM NON-TSTM WND GST 4 WSW TUCUMCARI 35.15N 103.80W
04/28/2014 M67 MPH QUAY NM MESONET
0452 PM NON-TSTM WND GST 1 ESE PLACITAS 35.30N 106.41W
04/28/2014 M58 MPH SANDOVAL NM APRSWXNET/CWOP
0615 PM HIGH SUST WINDS 3 ESE MORIARTY 34.98N 106.00W
04/28/2014 M40 MPH TORRANCE NM AWOS
&&
EVENT NUMBER ABQ1400870 ABQ1400871 ABQ1400872 ABQ1400873 ABQ1400874
ABQ1400875 ABQ1400876 ABQ1400877
991 high wind. Local standard time, as filed.
Gust to 59mph reported at Clayton.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, April 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 504140.